Cubic fourfolds fibered in sextic del pezzo surfaces

Nicolas Addington, Brendan Hassett, Yuri Tschinkel, Anthony Várilly-Alvarado

Research output: Contribution to journalArticle

Abstract

We exhibit new examples of rational cubic fourfolds, parametrized by a countably infinite union of codimension-two subvarieties in the moduli space. Our examples are fibered in sextic del Pezzo surfaces over the projective plane; they are rational whenever the fibration has a rational section.

Original languageEnglish (US)
Pages (from-to)1479-1500
Number of pages22
JournalAmerican Journal of Mathematics
Volume141
Issue number6
DOIs
StatePublished - Dec 2019

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Cubic fourfolds fibered in sextic del pezzo surfaces'. Together they form a unique fingerprint.

  • Cite this